MAUDE Adverse Event Report: CALDERA MEDICAL, INC DESARA BLUE SS; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, SUI, RETROPUBIC OR

CALDERA MEDICAL, INC DESARA BLUE SS; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, SUI, RETROPUBIC OR
Model Number CAL-DS01BS
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Caldera was notified that trihealth (bethesda north hospital) reported an issue with a desara blue ss sling, lot r06068.Additional information received on (b)(6) 2026 indicated that, when the surgeon was putting the trocar into the loop, the loop stitching broke.No patient injury, procedure impact, device return status, serial number, udi, implant information, treatment, or patient outcome was provided at the time of this report.The facility requested a replacement product.Additional information is being requested.

Brand Name
DESARA BLUE SS
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, SUI, RETROPUBIC OR
Manufacturer (Section D)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer Contact
ryan curran
4360 park terrace drive
suite 140
westlake village, CA 91361
MDR Report Key25402521
Report Number3003990090-2026-02079
Device Sequence Number6015061
Product Code OTN
UDI-Device Identifier00890594000735
UDI-Public00890594000735
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCAL-DS01BS
Device Catalogue NumberCAL-DS01BS
Device Lot NumberR06068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale